Two-dimensional problem of periodic loading of an elastic plate floating on the surface of an infinitely deep fluid

Sturova, I. V. and Korobkin, A. A. (2005) Two-dimensional problem of periodic loading of an elastic plate floating on the surface of an infinitely deep fluid. Journal of Applied Mechanics and Technical Physics, 46 (3). pp. 355-364. ISSN 0021-8944

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 21 Apr 2020 20:10
URI: https://ueaeprints.uea.ac.uk/id/eprint/20605
DOI: 10.1007/s10808-005-0085-6

Actions (login required)

View Item View Item